Journal Article

Counting Marbles: A Reply to Critics

Peter J. Lewis

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 54, issue 1, pages 165-170
Published in print March 2003 | ISSN: 0007-0882
Published online March 2003 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/54.1.165
Counting Marbles: A Reply to Critics

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.